# SDR RRXA001062

- Difficulty date: October 4, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 87,188 hours, 28,104 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Lightning Strike
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM ORD TO HDY EB035 WAS STRUCK BY LIGHTNING.  UPON INSPECTION OF ACFT IN HDY, A HOLE IN THE HORIZONTAL STAB WAS DISCOVERED.  *S/D*  REPAIRED DAMAGED AREA AS PER BOEING COMPANY SERVICE ENGINEERING CUSTOMERS SUPPORT MESSAGE EAF-ILN-00-00194H.  THIS REPAIR CLASSIFIED AS A TEMPORARY REPAIR ACCEPTABLE FOR USE UNTIL NEXT ''C'' CHECK.
